Random walk in random environment: A counterexample?

Published

Journal Article

We describe a family of random walks in random environments which have exponentially decaying correlations, nearest neighbor transition probabilities which are bounded away from 0, and yet are subdiffusive in any dimension d<∞. © 1988 Springer-Verlag.

Full Text

Duke Authors

Cited Authors

  • Bramson, M; Durrett, R

Published Date

  • June 1, 1988

Published In

Volume / Issue

  • 119 / 2

Start / End Page

  • 199 - 211

Electronic International Standard Serial Number (EISSN)

  • 1432-0916

International Standard Serial Number (ISSN)

  • 0010-3616

Digital Object Identifier (DOI)

  • 10.1007/BF01217738

Citation Source

  • Scopus